• Users Online: 252
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2016  |  Volume : 2  |  Issue : 2  |  Page : 102-104

Sorafenib-induced pemphigus vulgaris


Department of Dermatology, Maharashtra Medical Foundation, Joshi Hospital, Pune, Maharashtra, India

Correspondence Address:
Ajay Deshpande
Maharashtra Medical Foundation, Joshi Hospital, 777, Shivaji Nagar, Pune - 411 004, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2455-3972.196172

Rights and Permissions

Sorafenib is a tyrosine kinase inhibitor approved for the treatment of primary kidney cancer, advanced primary hepatocellular carcinoma and radioactive iodine-resistant advanced thyroid carcinoma. Sorafenib is known to cause milder cutaneous side effects such as maculopapular rash and serious cutaneous drug reactions such as desquamation of the skin, hand-foot syndrome Stevens-Johnsons syndrome and toxic epidermal necrolysis. We report a histopathologicaly proved case of pemphigus vulgaris caused by sorafenib.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1014    
    Printed28    
    Emailed0    
    PDF Downloaded58    
    Comments [Add]    

Recommend this journal